# SDR 2008UALA06130

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 68,827 hours, 11,212 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PROBLEM.  RTFL.  FOUND HYDRAULIC LANDING GEAR UP TUBE ASSY CRACKED.   ALSO 2 OTHER TUBES INTERFERING AND DAMAGING.  REPLACED TUBES OKAY. LEAK CHECK CARRIED OUT NO FAULTS FOUND. SURROUNDING AREA CLEANED OKAY.
